MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, PREFORMED CUFFED NASAL, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, PREFORMED CUFFED NASAL, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-22312
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "patient intubated x3 with "performed, cuffed tracheal tube, nasal" anesthesia states that the cuffs were checked prior to intubation.Cuffs did not hold air after intubation x3.Patient was then intubated orally.No harm to the patient was communicated." associated complaints 3003898360-2024-01071, 3003898360-2024-01072, 3003898360-2024-01113 and 3003898360-2024-01070.
 
Additional Manufacturer Narrative
(b)(4).Medwatch received 01-nov-2024.Uf/importer report# (b)(4).
 
Event or Problem Description
It was reported that: "patient intubated x3 with "performed, cuffed tracheal tube, nasal" anesthesia states that the cuffs were checked prior to intubation.Cuffs did not hold air after intubation x3.Patient was then intubated orally.No harm to the patient was communicated." associated complaints 3003898360-2024-01071, 3003898360-2024-01072, and 3003898360-2024-01070.

Brand Name
ET TUBE, PREFORMED CUFFED NASAL, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20143262
Report Number3003898360-2024-01113
Device Sequence Number7398453
Product Code BTR
UDI-Device Identifier04026704398102
UDI-Public(01)04026704398102(11)230919(17)280918(10)73J2300697(21)
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-22312
Device Lot Number73L2300012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown